Description
Get instant and lasting relief from common aches and pains with Equate Pain Relief Ibuprofen Softgels. These powerful fever reducers are a must-have item in your medical supply kit. Easy to swallow, these pain relief tablets help reduce fever, pain, and inflammation. They're suitable for muscular aches, arthritis, toothaches, and backaches. This non-steroidal, anti-inflammatory drug contains the same active ingredients as Advil Liqui-Gels. Take a step toward a pain-free lifestyle when you keep Equate Pain Relief Ibuprofen Softgels on hand. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Pain Relief Ibuprofen Softgels, 200 mg, 80 Count: Temporarily reduces fever and relieves minor aches and pains Suitable for minor headaches, muscular aches, arthritis, toothaches, and backaches Minimizes inflammation Easy-to-swallow softgels Contains the same active ingredients as Advil Liqui-Gels
Evaxo Pain Relief Ibuprofen Softgels, 200 mg, 80 Count.Pack of 3.
Current Price
$36.99
Average
$36.99
Min Price
$36.99
Max Price
$36.99
Price dynamics
0%
Description
Get instant and lasting relief from common aches and pains with Equate Pain Relief Ibuprofen Softgels. These powerful fever reducers are a must-have item in your medical supply kit. Easy to swallow, these pain relief tablets help reduce fever, pain, and inflammation. They're suitable for muscular aches, arthritis, toothaches, and backaches. This non-steroidal, anti-inflammatory drug contains the same active ingredients as Advil Liqui-Gels. Take a step toward a pain-free lifestyle when you keep Equate Pain Relief Ibuprofen Softgels on hand. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Pain Relief Ibuprofen Softgels, 200 mg, 80 Count: Temporarily reduces fever and relieves minor aches and pains Suitable for minor headaches, muscular aches, arthritis, toothaches, and backaches Minimizes inflammation Easy-to-swallow softgels Contains the same active ingredients as Advil Liqui-Gels
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
